# SDR USAASB99205

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - FLT 432 - AFTER TAKEOFF AND GEAR RETRACTION FROM CHS, BOTH THE LEFT AND RIGHT MAIN LANDING GEAR UNSAFE LIGHTS REMAINED ILLUMINATED WHILE THE NOSE LANDING GEAR INDICATED UP AND DOORS CLOSED.  CREW RECYCLED THE GEAR AND RECEIVED NORMAL INDICATION.  FLIGHT CONTINUED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE JACKED AIRCRAFT AND SWUNG THE GEAR SIX TIMES.  UNABLE TO DUPLICATE PROBLEM.  CYCLE TIMES CHECKED GOOD PER MM 32-32-00.  AIRCRAFT OK FOR SERVICE.  (M)
